# SDR C1HA200295009

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 53,726 hours, 33,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 3200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT SIGN LIGHT ASSY IS INOPREMOVED AND REPLACED L-1 DOOR EMERGENCY EXIT LIGHT PER M/M 33-50-31 OPS CK GOOD
